# SDR UALA2010083003192

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,120 hours, 20,526 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER GALLEY EMERGENCY EXIT LIGHT INOP.  IAW CREW, THE EXIT LIGHT IS AT THE AFT GALLEY AREA, OVERHEAD CEILING, CENTER AISLE. REPLACED BATTERY PACK AND OPS CHECK IS GOOD AND INSPECTED.
